Aa
A
A
A
Close
Bipolar Disorder Community
5.02k Members
Avatar universal

mania

my sister useing depakine 500 one at night and half in morning after 3 month we not saw anithing better  she has this disorder from five yeares ago she tak 12 time electric we are taird alot of drug she used but alot of saideffect
1 Responses
1551327 tn?1514045867
COMMUNITY LEADER
She may need to go up on the depakote.  She should try talking to her dr if her mania is still going.  The Depakote is not likely causing the mania, it is usually not a side effect of Depakote.  She probably needs to raise her dose or add another medicine.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.